STAFF BOARD
Article
CHAIRMAN
Virginia Hernández Corredoira
EDITOR IN CHIEF
Manuela Velázquez Prieto
Jaime E. Poquet Jornet
MARKETING MANAGER
EDITORIAL BOARD
Ramón Jódar Masanés
Lluís Campins Bernadas
Tomás Casasín Edo
Juan Carlos Juárez Giménez
Carles Quiñones Ribas
Volume 21 - Issue 4, October-December 2019
SHORT REPORTS
A TRANSIENT HYPERAMMONEMIA IN A NEONATA L PAT IENT DUE TO A TOXIC DOSE WITH VALPROIC ACID
GÓMEZ DE RUEDA FÉLIX, TENA SEMPERE MARÍA EUGENIA, CÁRDENAS ANTÓN MYRIAM, NAVARRO DUEÑAS TÍSCAR, HERNÁNDEZ HERNÁNDEZ MARTA, DE LA CRUZ MORENO JESÚS


The hyperammonemias secondary to the use of valproic acid are known, although
fortunately infrequent. Despite the fact that in the current treatment of seizures,
other drugs are the most commonly used (phenobarbital, levetirazetam or oxcarbazepine),
valproic acid remains a classic alternative to reverse the seizures
refractory to other treatments. The high dosage of valproic acid, often required
to control seizures, can lead to transient hyperammonemia, which if not treated
quickly, could lead to hyperammonemic encephalopathy capable of damaging the
central nervous system, especially in the pediatric population due to state of development
of this one.



Fill out the form below to buy this article

Name and surname:

DNI/NIF ID/VAT IDENTIFICATION No.:

Contact Email:

Phone:

Address:

Zip code:

City:

Province:

Country:

*I have read and accept the privacy policy
Price : 30,25